# SDR DALA2015030301980

- Difficulty date: March 2, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,086 hours, 31,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DENT ON EXTERNAL SKIN LOCATED AT FRAME 65 AND BETWEEN  STR 43L TO STR 44 AFT FUSELAGE.  EVALUATED DENT ON EXTERNAL SKIN LOCATED AT FRAME 65 AND BETWEEN STR 43L AND STR 44 IAW ER/A 532995-14 REV ORIGINAL AND PRI 532995-14, REV 0,  1,  2,  3, 4, 5.
